Open Access
April, 1973 On $L_p$ Chebyshev-Cramer Asymptotic Expansions
R. V. Erickson
Ann. Probab. 1(2): 355-361 (April, 1973). DOI: 10.1214/aop/1176996993


An $L_1$-smoothing lemma is used to prove an $L_1$ version of the Chebyshev-Cramer asymptotic expansion for independent (identically distributed) random variables. The conditions imposed are exactly those demanded for the $L_\infty$ version.


Download Citation

R. V. Erickson. "On $L_p$ Chebyshev-Cramer Asymptotic Expansions." Ann. Probab. 1 (2) 355 - 361, April, 1973.


Published: April, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0276.60027
MathSciNet: MR350829
Digital Object Identifier: 10.1214/aop/1176996993

Primary: 60F99
Secondary: 60E05

Keywords: $L_1$-smoothing lemma , $L_p$-norm of error , Chebyshev-Cramer asymptotic expansions

Rights: Copyright © 1973 Institute of Mathematical Statistics

Vol.1 • No. 2 • April, 1973
Back to Top